# SDR NSVA2009065

- Difficulty date: November 29, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N339CJ
- Make and model: Saab 340B
- Aircraft serial: 340B339
- Aircraft time: 32,498 hours, 39,812 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ELECTRICAL SMOKE ODOR IN CABIN REPORTED BY PASSENGER.  MAINTENANCE FOUND A BROKEN WIRE AND REPAIRED BROKEN WIRE AT SEAT 12A.
